It is currently Sat Aug 19, 2017 9:27 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Wed Feb 16, 2011 1:28 am 
Offline
Average Poster
Average Poster

Joined: Mon Aug 09, 2010 9:37 pm
Posts: 17
this is a long detailed issue, bare with me... I was on subs for 5 months to get off heroin. I tapered down and finally stopped on August 1st... after ten days I felt okay, I had help fropm clonidine and neurontin... at ten days I started craving heroin again and I used thinking because heroin and subs are different, and you can use subs to get through heroin withdrawel, you could use heroin every severl days to get through the remainder of subs withdrawel... still dont know if thats true and it will come up shortly again. when I first used at ten days off I stiull could barely feel the heroin and it gave me an AWFUL reaction that was this sensation in my body like electricity and also a bad opiate itch... after I started using heroin after ten days off subs is when I first had this hirrible problem that was ONLY when I was laying down... this AWFUL pressure and charge that went through my lower spine, upper thighs and calves, and somtimes shoulders... it COMPLETELY kept me from sleeping for weeks, even taking tons of clonidine, i thought it maybe was still just part of sub withdrawel,,, two months wenty by and I was still having it at night, and still using heroin every couple days. So then I thought that it was slight heroin withdrawel even though i had been spacing the use out a bit so eventually i did have some heroin withdrawel and I had to take subs again for one to two days, then not take any subs for a month.still sympotoms... in the last two months I have taken subs twice, for one day only, a month apart, though used heroin every several days... I am now having what feels like sub withdrawels even when I stop heroin for maybe 4-5 days, and not having taken subs in a month...how could it still be there? is it because I have still been using an opiate period? if ALL opiate use was stopped would it go away? ALSO my tolerance never went down after subs...in six months, only using subs maybe 4 times in, a day a time, I still can barely feel heroin.. and my heroin use is spaced...what is going on? I have withdrawels still ike crazy after a month since taking ONE sub, and ONE sub a month before that? after not using ANY opiate for 5 days? why would I still have WD's?? and such a tolerance? how do i get back to normal? anyone have similar experiences? and any doctors know whats going on? is the heroin use (even though sparse) just somehow prolonging the sub withdrawel? HELP!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 16, 2011 9:15 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Nov 25, 2010 6:39 pm
Posts: 311
I read your post three times slowly trying to figure out what was going on....I understand trying heroin to help sub withdrawal...I have heard this done before and in Europe sometimes they use Heroin for methadone w/d. I used a couple fo vicodin to try to ease some w/d from Methadone when I was making the switch to Sub...who knows if it helped...I think psychologically it might have.

First, are you wanting to stay on Heroin and are wondering why your tolerance hasn't changed or is still too high to get an effect?
What is your goal? To get off opiates for good? You had been on Heroin and then only on Sub for 5 months...that isn't too long to be on sub and I don't know if you have read the studies about short term Sub use and high relapse rates? If you don't have any other recovery support in place then stopping opiates is really difficult. This is a huge undertaking as we all know and in my own experience if I just stopped using i'd be craving again in no time...You started craving when you stopped Sub and pretty quickly....

You don't know what is in the heroin for sure, either, I'm guessing...although i have no idea if that is contributing to your symptoms. Your body is sure going through a huge shock, off and on with Sub and heroin....I've had those electric shocks before and that occurred when I detoxed off of Fentanyl. Its not fun....it sounds like you are in a w/d state and your body is not able to find its "normal" with how this is being managed.

My belief and mine only is that someone new in recovery, especially without a support system like meetings, or therapy, or whatever else is really at risk when they get off drugs or etoh. I believe Sub works better overall long term....give your body a chance to heal and your brain to rewire and you to start thinking clearly and learn new tools and Sub will stave off cravings and give you time to do all of the new changes...But, that is my thought about it.

I would go to your doctor and possibly think about a detox stint to get help with this. It sounds like you are really suffering and it is impossible to know what you need without a physician checking you out. How old are you, what other medical issues do you have, are you taking other meds, etc etc. You don't have to answer that, I'm just saying more info is needed.

I hope you start to feel better...and sorry its not much help but there is just no way to know what is really going on for you. Good Luck.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group